# SDR SWAA2018051421944

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTING BATTERY PACK FAILED OPS CHECK AT ROW 17.  R&R CHARGER IAW AMM.
